# SDR AALA20120703009

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 40,887 hours, 10,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, EXTERIOR SKIN LOWER AFT SIDE HAS DEEP BLENDED AREAS.  INSTALLED REPAIR DOUBLER PER SRM 52-30-01-2R FIGURE 201.
